# SDR USAA2009022090395

- Difficulty date: February 7, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 58,977 hours, 12,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - FLOOR SUPPORT CRACKED AT RIGHT MID LAV BS 852, RBL 88.5.  REPLACED FLOOR SUPPORT AT RIGHT MID LAV BS 852, RBL 88.5 IAW B767 SRM 51-40-02 & 51-20-01.
